# SDR FDEA202212303036

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 38,804 hours, 20,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Detector
- Part number: 354672001
- Part serial: 437
- Condition: Failed
- Location: Nr 5 Brk Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HOT BRAKE NR 5 INDICATION BEFORE TAKEOFF.  BRAKE FANS WERE APPLIED AND TEMP GOT INTO NORMAL RANGE FOR TAKEOFF.  PASSING 13,000 FT ON DEPARTURE, HOT  BRAKE INDICATION WITH NR 5 READING 500-600 DEGREES.  ELECTED TO AIRBORNE RETURN TO ORD. BRAKES DID RETURN TO NORMAL TEMP ABOUT 10 MINS PRIOR TO LANDING.   AT BLOCK IN, NOTICED NR 5 TEMP INDICATING 80 DEG WITH TEMP WITH SENSOR DISCONNECTED IAW MEL AND NR 2 TEMP INDICATING 0 DEG.  INSTALLED SERVICEABLE BRAKE TEMP DETECTION UNIT AND NR 5 TEMP INDICATED 0 DEG WITH SENSOR DISCONNECTED AND NORMAL BRAKE TEMP WITH SENSOR CONNECTED BUT NR 2 STILL READING 0 DEG. INSTALLED NEW SENSOR IN NR 2 POSITION AS NEEDED AND ALL INDICATIONS NOW INDICATE CORRECTLY. OKAY FOR SERVICE.
